# SDR WX0A2024032231986

- Difficulty date: March 10, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 54,121 hours, 34,062 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Unknown
- Location: Frms 68-70 S29r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(MAJOR REPAIR- DISCREPANCY NOTED DURING HEAVY MX VISIT) DURING PREFLIGHT FOUND PAINT PEALED OFF AT WASTE OVERFLOW VENT / REMOVED, FABRICATED AND INSTALLED STRINGER 29RH BETWEEN FRAMES 68 AND 70 IAW DOSSIER 81369281. PERMANENT CORROSION REPAIR ACCOMPLISHED ON ALL ASSOCIATED NON-ROUTINES AND CONTINUATIONS, REFERENCE REPAIR AND DESIGN APPROVAL FORM 81369281/004/2024#A, AND ERO R5311-0242. M313 GENERATED FOR ENGINEERING TRACKING PURPOSES OF FINAL RDAF. M313 #990002271"
